Alert archive / Florida / High Surf Advisories in 2019

High Surf Advisory 8, NWS Mobile, AL

December 21, 2019Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this high surf advisory at Dec 21, 2019, 5:49 AM CST for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Dec 21, 2019, 4:00 PM CST. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2019, 5:49 AM CST (11:49 UTC)
In effect from
Dec 21, 2019, 4:00 PM CST
Expired
Dec 23, 2019, 6:00 AM CST
In force
38 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

779 
WHUS44 KMOB 211149
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
549 AM CST Sat Dec 21 2019

ALZ265-266-FLZ202-204-206-220000-
/O.NEW.KMOB.SU.Y.0008.191221T2200Z-191223T1200Z/
/O.CON.KMOB.RP.S.0041.191221T1200Z-191223T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
549 AM CST Sat Dec 21 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM
CST MONDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 4-6
  feet are possible. For the High Rip Current Risk, dangerous rip
  currents are expected.

* WHERE...In Alabama, Mobile Coastal and Baldwin Coastal 
  Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and 
  Okaloosa Coastal Counties.

* WHEN...For the High Surf Advisory, from 4 PM this afternoon to 6
  AM CST Monday. For the High Rip Current Risk, now through late 
  Sunday night.

* IMPACTS...Dangerous swimming and surfing conditions and
  localized beach erosion. Rip currents can sweep even the best
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
6 follow-up statements
549 
WHUS44 KMOB 212337
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
537 PM CST Sat Dec 21 2019

ALZ265-266-FLZ202-204-206-220745-
/O.CON.KMOB.SU.Y.0008.000000T0000Z-191223T1200Z/
/O.CON.KMOB.RP.S.0041.000000T0000Z-191223T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
537 PM CST Sat Dec 21 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 4- 
  6 feet are possible. For the High Rip Current Risk, dangerous 
  rip currents are expected.

* WHERE...In Alabama, Mobile Coastal and Baldwin Coastal 
  Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and 
  Okaloosa Coastal Counties.

* WHEN...For the High Surf Advisory, now through 6 AM CST Monday.
  For the High Rip Current Risk, now through late Sunday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
056 
WHUS44 KMOB 220643
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1243 AM CST Sun Dec 22 2019

ALZ265-266-FLZ202-204-206-221800-
/O.CON.KMOB.SU.Y.0008.000000T0000Z-191223T1200Z/
/O.CON.KMOB.RP.S.0041.000000T0000Z-191223T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1243 AM CST Sun Dec 22 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 4-6
  feet are possible. For the High Rip Current Risk, dangerous rip
  currents are expected.

* WHERE...In Alabama, Mobile Coastal and Baldwin Coastal 
  Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and 
  Okaloosa Coastal Counties.

* WHEN...For the High Surf Advisory, now through 6 AM CST Monday.
  For the High Rip Current Risk, now through late Sunday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
802 
WHUS44 KMOB 221012
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
412 AM CST Sun Dec 22 2019

ALZ265-266-FLZ202-204-206-230000-
/O.EXT.KMOB.RP.S.0041.000000T0000Z-191224T1200Z/
/O.CON.KMOB.SU.Y.0008.000000T0000Z-191223T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
412 AM CST Sun Dec 22 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE MONDAY
NIGHT...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 4-6
  feet are possible. For the High Rip Current Risk, dangerous rip
  currents are expected.

* WHERE...In Alabama, Mobile Coastal and Baldwin Coastal 
  Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and 
  Okaloosa Coastal Counties.

* WHEN...For the High Surf Advisory, until 6 AM CST Monday. For 
  the High Rip Current Risk, through late Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
568 
WHUS44 KMOB 222143
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
343 PM CST Sun Dec 22 2019

ALZ265-266-FLZ202-204-206-231100-
/O.CON.KMOB.SU.Y.0008.000000T0000Z-191223T1200Z/
/O.CON.KMOB.RP.S.0041.000000T0000Z-191224T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
343 PM CST Sun Dec 22 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 4 to
  6 feet are possible. For the High Rip Current Risk, dangerous 
  rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until 6 AM CST Monday. For 
  the High Rip Current Risk, through late Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
560 
WHUS44 KMOB 230908
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
308 AM CST Mon Dec 23 2019

ALZ265-266-FLZ202-204-206-231800-
/O.CON.KMOB.SU.Y.0008.000000T0000Z-191223T1200Z/
/O.CON.KMOB.RP.S.0041.000000T0000Z-191224T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
308 AM CST Mon Dec 23 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 4 to
  6 feet are possible. For the High Rip Current Risk, dangerous
  rip currents are expected.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until 6 AM CST Monday. For 
  the High Rip Current Risk, through late Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
969 
WHUS44 KMOB 231152
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
552 AM CST Mon Dec 23 2019

ALZ265-266-FLZ202-204-206-231800-
/O.EXP.KMOB.SU.Y.0008.000000T0000Z-191223T1200Z/
/O.CON.KMOB.RP.S.0041.000000T0000Z-191224T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
552 AM CST Mon Dec 23 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...
...HIGH SURF ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

* WHAT...Dangerous rip currents are expected.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until 6 AM CST this morning.
  For the High Rip Current Risk, through late tonight.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Dec 21, 5:04 AM CST, 45 minutes earlier.

Area forecast discussion, Dec 21, 5:04 AM CST, 45 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
504 AM CST Sat Dec 21 2019

.NEAR/SHORT TERM /Now Through Sunday/...Little change from the
previous forecast package is expected this morning with main upper
low approaching from the west deepening over the lower MS River
Valley and north central Gulf states later today through early Sun
afternoon, merging with a rapidly developing surface low located
over the north central gulf tracking north northeast towards the
FL Panhandle through Sunday. The GFS and ECMWF still showing
subtle differences with the track of this system with the Euro
guidance favoring a better track further to the west resulting in
slightly better precip and wind impacts to the forecast area later
today through Sunday afternoon. As the system to the south begins
to intensify rapidly later this morning widespread isentropic
lift or overrunning will become much better organized on the
northern side of the low leading to widespread light to moderate
rain spreading northward towards the coast later this morning
quickly spreading inland and becoming heavy at times due to better
dynamically forcing approaching from the west, covering most of
the forecast area late this afternoon and tonight. Similar to
earlier runs current model guidance continues to show moderate to
occasional rainfalls rates with this pattern later today through
Sunday morning then slowly shifting eastward by Sun afternoon.
Rainfall totals from 2 to 4 inches area wide can be expected with
locally higher amounts possible especially over eastern and
coastal sections of the forecast area late tonight through Sun
morning. As result some minor flooding will be possible overnight
and Sun morning especially in areas with poor drainage. At this
time we are not anticipating widespread flash flooding with this
system due to current antecedent conditions across the region and
the forward progression with the main upper system over the
weekend.

With the surface low remaining mostly to the south of most land
areas in the forecast area through Sun conditions will remain on
the cool side over the weekend. Highs today and Sun will range
from the lower to middle 50s for most inland areas and the middle
to upper 50s along the immediate coast. Lows tonight will range
from the middle to upper 40s for most inland areas generally
north of the I-10 corridor and the upper 40s to lower 50s to the
south. 32/ee

.LONG TERM /Sunday night Through Friday/...The long term period
will begin with an upper level cutoff low centered over eastern
Louisiana, southeast Mississippi, and southwest Alabama. The
models are in fair agreement with this upper level pattern as a
whole; however, the ECMWF does show the center of the low tracking
a bit further north whereas the GFS more eastward in relation to
Mobile, Alabama. This low will continue to progress to the east
until it moves off into the Atlantic by Tuesday evening. By this
time, a ridge will build over the southeastern CONUS from the west
through late week. A deep trough will then develop over the
southwestern CONUS by Friday and begin to advance eastward towards
the eastern CONUS.

At the surface, a low pressure system will begin to occlude over the
panhandle of Florida. This low will move northeast over Florida
through Monday before it quickly moves off over the Atlantic by
early Tuesday. Most of the shower activity is expected to occur over
the weekend. Thus, the majority of the shower activity will decrease
through the day Monday, with most of the showers coming to an end by
Monday evening. As high pressure builds in from the west, dry
conditions will then return to the area through midweek. By late
week, a cold front, associated with a low pressure system over the
Ohio Valley, will move southeast towards the region and bring the
potential for another chance at showers Friday afternoon and into
next weekend. The models are coming into better alignment with this
late week/weekend system. However, as this is at the tail-end of the
forecast, future model runs will continue to be monitored as the
event gets closer.

High temperatures will generally increase through the week, with
highs beginning in the lower 60s Monday. By Christmas Day highs will
warm to be in the upper 60s to around 70 degrees. This trend will
continue into Thursday as highs reach the lower 70s for most areas.
However, by Friday afternoon, a slight cool down is expected from
west to east as a cold front approaches the region. Temperatures in
the west will be in the upper 60s, with temperatures in the east
around 70 degrees. Low temperatures will also follow a warming
trend, starting out in the lower to upper 40s and increasing to
generally be in the lower 50s by Friday morning.

Lastly, there is Moderate Risk of Rip currents along the Gulf
beaches of Alabama and Northwest Florida Monday through Tuesday.
/26

&&

.MARINE...Gale conditions area expected over the open Gulf waters
of Alabama and Northwest Florida late today through early Sunday
morning in response to a strong upper level disturbance merging with
a developing surface low pressure system moving northward towards
the Northwest Florida coast. Seas up to 12 feet well offshore can
be expected tonight through Sunday. Widespread moderate to heavy
rain will cover much of the marine area late today through Sunday
morning. Winds and seas will begin slowly to subside late Sunday
into Monday as the main upper system shifts east to the northeast
Gulf. 32/ee

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      54  48  55  46  62  46  67  48 /  90 100  80  50  20   0   0   0
Pensacola   58  51  57  48  61  49  67  52 / 100 100 100  50  40  10   0   0
Destin      57  53  59  51  61  52  66  54 /  90 100 100  50  50  10   0   0
Evergreen   55  47  54  46  62  45  68  46 /  90 100 100  60  40  10   0   0
Waynesboro  51  45  52  43  61  43  67  44 /  80  90  90  70  30   0   0   0
Camden      53  46  52  45  60  45  67  45 /  90 100 100  80  40  10   0   0
Crestview   57  50  56  46  61  47  67  48 /  90 100 100  50  50  10   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Sunday night for ALZ265-266.

FL...High Rip Current Risk through late Sunday night for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory from 4 PM this afternoon to 9 AM CST Sunday
     for GMZ630-633>636.

     Small Craft Advisory until midnight CST Monday night for GMZ631-
     632-650.

     Small Craft Advisory until 4 PM CST this afternoon for GMZ655-
     670-675.

     Small Craft Advisory from 9 AM Sunday to midnight CST Monday
     night for GMZ655-670-675.

     Gale Warning from 4 PM this afternoon to 9 AM CST Sunday for
     GMZ655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 20, 3:41 PM CST, 14 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
341 PM CST Fri Dec 20 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-211300-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
341 PM CST Fri Dec 20 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This Afternoon and Tonight

There is Moderate Risk of Rip currents along the Gulf beaches of
Alabama and Northwest Florida through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A surface low will develop over the central Gulf on Saturday and
move toward the Florida Panhandle on Sunday. Wind gusts of 30-40
mph are possible across the western Florida Panhandle, especially
along the coast. Wind gusts of 30-35 mph are possible over south
central Alabama on Sunday.

Rainfall total of 2 to 4 inches are expected across the region
this weekend, with the highest totals along and east of I-65.
Flash flooding is not currently expected, however localized minor
flooding is possible.

Surf heights will likely increase to 4 to 6 feet Saturday night into
Sunday. This will make the water very dangerous to enter. A High Rip
Current Risk is in effect for coastal portions of Alabama and the
western Florida panhandle beginning 6:00 AM CST Saturday until
6:00 AM CST Monday.

.SPOTTER INFORMATION STATEMENT...

Please go to weather.gov/mob for additional information.

Activation of SkyWarn severe spotter networks is not expected
through Thursday.

GMZ630>636-650-655-670-675-211300-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
341 PM CST Fri Dec 20 2019

This Hazardous Weather Outlook is for portions of the coastal waters
of Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory is in effect for the Alabama and northwest Florida
Gulf waters, as well as southern Mobile Bay and Mississippi Sound.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small Craft Advisories are in effect Saturday through early next week.
A Gale Watch is also in effect for the open Gulf waters of Alabama and
Northwest Florida Saturday night.

Hazardous conditions for small craft can be expected over the open Gulf
waters of Alabama and Northwest Florida Saturday through early next
week.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 4:04 AM CSTGale WarningMOB38 hr
Dec 21, 10:31 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington10 days
Dec 21, 10:31 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington21 days

Nearby

High Surf Advisories in Florida, 2019High Surf Advisories in Alabama, 2019Every high surf advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.